# SDR DALA2019030601502

- Difficulty date: January 13, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 50,600 hours, 34,921 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO FWD CARGO DOOR CUT-OUT LOWER EDGE AT STATION 408. INSTALLED DOUBLER AND TRIPLER REPAIR PER ER/A 574411-14 REV ORG. SECTION II. INSTALLED NEW SCUFF PLATE AND FILLERS . (LP #0901653)
